Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Small bumps on the head of penis with brown dot in the center. Tried benadryl, yeast infection cremes, no help. STD ?

it started with small bumps on the head of my penis that had a little brown dot right in the center. the dot resembles a scab, but it is under the skin. After a day or so, i noticed another one developing. Then another. I ve been using benadryl creme, and have even tried yeast infection creme, yet all of them remain. I dont have the money to go see anybody and am desperate for a solution. Ive been lookin and trying to find similar pics online with no avail. It doesnt look like any std pics ive seen. Please Help
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have infection of glans of your penis (Ballanitis).

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily and tropical antibiotic ointment like Neosporin twice daily.

Ensure to clean your genitals with warm water twice daily.It should heal up within a week.
Answered: Mon, 11 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor